# SDR DLM88030160

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 33,295 hours, 26,116 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON TAXI LT GENERATOR TRIPPED AND AC X-TIE LOCKOUT MSG ILLUM.  RESET NG.  STARTED APU TO PWR THE LT BUS AFTER RESETTING X-TIE.  AT 125 KTS RT GENERATOR OFF AND X-TIE MSG RESET GEN, NO HELP.  THE RT BUSS WAS DEAD.  RT GEN VOLTS AND FREQS ZERO.  REPLACED BOTH GENERATORS AND LEFT CSD.  ALSO, REPLACED X-TIE RELAY.
